# SDR AWXA200500676

- Difficulty date: May 6, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N639AW
- Make and model: Airbus A320-232
- Aircraft serial: 471
- Aircraft time: 39,074 hours, 15,739 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361033200900
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C-8 CHECK FOUND CORROSION ON FLOOR PANEL 222FF LOCATED IN FORWARD GALLEY FROM FR 16 TO FR 20.  MAINTENANCE BLENDED OUT DAMAGED AREA ON FLOOR PANEL 222FF LOCATED IN FORWARD GALLEY FROM FR 16 TO FR 20 AND FABRICATED REPAIR DOUBLER IAW AMERICA WEST ENGINEERING REPAIR NO. 26-5312-000151-BA1A.  FABRICATED REPAIR PARTS WERE INSTALLED IAW AMERICA WEST ENGINEERING REPAIR NO. 26-5312-000151-BA1A.
